Advertisement

Journal of Mathematical Sciences

, Volume 244, Issue 5, pp 885–895 | Cite as

On Asymptotic Expansions in the “Interval” CLT for Sums of Independent Random Vectors

  • L. V. RozovskyEmail author
Article

We study the remainder term taking into account the asymptotic expansions in the multidimensional central limit theorem for sums of independent random vectors. The dependence of the remainder term on the measure of hitting set is studied.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    B. von Bahr, “Multidimensional integral limit theorem,” Ark. Mat., 7, 71–88 (1967).MathSciNetCrossRefGoogle Scholar
  2. 2.
    S. V. Fomin, “Asymptotic expansions in the multidimensional central limit theorem,” Vestn. Leningr. Univ., Mat. Mekh. Astr., 1, Vyp. 7, 116–118 (1982).Google Scholar
  3. 3.
    R. N. Bhattacharya and R. Ranga Rao, Normal Approximation and Asymptotic Expansions, John Wiley & Sons (1976).Google Scholar
  4. 4.
    A. Bikelis, “On the central limit theorem in Rk. I,” Litovsk. Mat. Sb., XI, 1, 27–58 (1971).Google Scholar
  5. 5.
    V. V. Petrov, Limit Theorems for Sums of Independent Random Variables [in Russian] Moscow (1972).Google Scholar
  6. 6.
    L. V. Rozovsky, “Estimates for the rate of convergence in ‘interval’ CLT for sums of independent random vectors,” Vestn. St.Petersb. Univ., 4 (62), 466–476 (2017).MathSciNetGoogle Scholar
  7. 7.
    L. V. Rozovsky, “An extremal property of the uniform distribution and some of its consequences,” Theory Probab. Appl., 44, 583–588 (2000).MathSciNetCrossRefGoogle Scholar
  8. 8.
    L. V. Rozovsky, “The convergence of the distribution functions of a sequence of sums of independent random variables to the normal law in Lp,” Litovsk. Mat. Sb., XVI, No. 1, 193–206 (1976).Google Scholar
  9. 9.
    L. V. Rozovsky, “On the coefficients of Cramer series,” Theory Probab. Appl., 43, 152–157 (1999).MathSciNetCrossRefGoogle Scholar
  10. 10.
    L. V. Rozovsky, “The rate of convergence in the Lindeberg–Feller theorem,” Vestn. Leningr. Univ., Mat. Mekh. Astr., Vyp. 1, 70–75 (1974).Google Scholar
  11. 11.
    L. V. Rozovsky, “On the accuracy of the normal approximation,” J. Soviet Math., 61, 1911–1918 (1992).MathSciNetCrossRefGoogle Scholar

Copyright information

© Springer Science+Business Media, LLC, part of Springer Nature 2020

Authors and Affiliations

  1. 1.St. Petersburg Chemical Pharmaceutical AcademySt. PetersburgRussia

Personalised recommendations